# SDR UPS04443604

- Difficulty date: December 13, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT SIGN ABOVE ESCAPE SLIDE INTERMITTENT REQ A829506.  REMOVED AND REPLACED BATTERY PACK, OPS CHECK GOOD PER 747 MM 33-51-04.
